| Model Number |
1000354 |
| Medical Device Problem Codes |
Pumping Stopped (1503); Battery Problem (2885); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump battery was depleting quickly resulting in the pump shutting down.Additionally, it was reported that there was an issue with a cartridge.There was no reported adverse impact to the customer¿s blood glucose level.The customer declined follow-up from tandem technical support regarding the issue, therefore no additional information was obtained.
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.